# SDR SWAA2025101621334

- Difficulty date: October 4, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N8787K
- Make and model: Boeing 737-8
- Aircraft serial: 67778
- Aircraft time: 9,538 hours, 4,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Debonded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LEFT FLOOR TRANSITION ANGLE FROM STA 727I TO STA 747 DISBONDED NUTPLATES (QTY.10).  INSTALLED BONDED NUTPLATES ON AFT CARGO LT FLOOR TRANSITION ANGLE FROM STA 727I TO STA 747 PER SRM 51-40-10.
